sexologist-icon
Worried about period
I had sex a month ago during my period. He didn't ejaculate. I started taking contraceptives two days later but got sick with vomit and threw up two pills when I got better I continued taking them but since that day I had a brown period. I stopped taking the pills and I don't know if I will have my normal period.
36 Views v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swati Chitnis
Gynecologist 6 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Don't worry about periods. It's normal. Now that you have stopped oc pills, you will get periods in few days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi
Gynecologist/Obstetrician 31 yrs exp Delhi
Hello, Firstly, stop taking contraceptives whithout prescription. Use a contraception barrier instead next time you have sexual contact. Have you taken iPill? iPill are high dosage hormonal medications which create a hormonal imbalance in your body, which might have been the cause behind vomiting. For now, since you have stopped taking OCPs, your periods will come in a few days. You can also visit my clinic International Fertility Centre located in New Delhi for further examination. My clinic offers varied gynecological treatments and services and ensures that you have a successful treatment. You can also share your contact details to reach you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Bidisha Roy Choudhury
Gynecologist 10 yrs exp Kolkata
Coz of hormonal pills the blood flow during periods is reduced, so sometimes it is Brown.not a matter to be worried about
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO